# SDR AALA991739

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024092007
- Condition: Inoperative
- Location: Seat 33
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH EXIT LIGHT AT SEAT 33G INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH EXIT LIGHT ASSEMBLY AT SEAT 33G.  SYSTEM GROUND CHECK, NORMAL OPERATION.  (X)
